| Model Number |
381534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd insyte autoguard winged, 20g x 1.16" the safety mechanism failed.There was no report of patient impact.The following information was provided by the initial reporter: safety mechanism in iv catheter would not retract.
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description